# SDR CALA2024100702593

- Difficulty date: October 5, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 62,529 hours, 26,180 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 146A740121
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION VACCUME WASTE TANK PAN ASSY INNER SKIN AT LOWER OF DRAIN AND THE AFT LOWER CORNER REF AAR N/R 9909822 REMOVED VACUUM WASTE TANK PAN ASSY AND INSTALLED NEW VACUUM WAST E TANK PAN ASSY P/N 146A7401-21 AS PER SRM 51-40-02-0G-0 AND BOE ING DWG 146A7400 SHEET 34 AND 417A8650 SHEET 1
